MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300255
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 9345481; medical device expiration date: 31-dec-2024; device manufacture date: 14-feb-2020; medical device lot #: 9287104; medical device expiration date: 31-oct-2024; device manufacture date: 09-dec-2019; medical device lot #: 9021603; medical device expiration date: 29-feb-2024; device manufacture date: 08-apr-2019.Investigation summary: the customer issued a complaint for leakage detected during customer usage.No samples were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.1 photo was provided.A droplet of hyaluronic acid can be seen on the joint of the hypoint hub and the syringe.The hypoint needle appears to be not attached correctly to the syringe.The sample is not required for the investigation as it will be contaminated with hyaluronic acid and as such we cannot complete testing as per applicable quality criteria on returned sample.The hypoint needle and hub in the photo appears complete and does not appear damaged.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint met all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.Based on the description bd assigned a quality criteria that is related to the reported condition and identified in the agreed specification.After reviewing the occurrence, irrespective of root cause, it is within the specification and no further action will be assigned.The report will not be updated if the sample is received after the approval of this report.Unconfirmed: bd could not confirm the reported condition.
 
Event or Problem Description
It was reported that 19 bd hypoint¿ needles leaked during the injection.The following information was provided by the initial reporter: the hospital reported that there was leakage during injection, and the filling liquid was sodium hyaluronate.

Brand Name
BD HYPOINT¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15191155
Report Number8041187-2022-00438
Device Sequence Number5974769
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/29/2024
Device Model Number300255
Device Catalogue Number300255
Device Lot Number9021603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown